| Model Number |
A947316 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the sure step foley tray system did not come with 10cc syringe filled with sterile water.This should be in the kit as this was used for balloon inflation of the urinary catheter.
Additional Manufacturer Narrative
The reported event was inconclusive as no sample returned for evaluation.It was unknown whether the device had met relevant specifications.The product was not used on the patient.It was unknown whether the product had caused the reported failure.A potential root cause for this failure mode could be due to incorrect operation.The device was not returned for evaluation.The lot number was unknown therefore the device history record could not be reviewed.The labeling review was not performed due to the labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the surestep foley tray system did not come with a 10cc syringe filled with sterile water.It was stated that the syringe was used for balloon inflation of the urinary catheter.